Open Access
Translator Disclaimer
2014 Szegő kernel transformation law for proper holomorphic mappings
Michael Bolt
Rocky Mountain J. Math. 44(3): 779-790 (2014). DOI: 10.1216/RMJ-2014-44-3-779

Abstract

Let $\Om_1, \Om_2$ be smoothly bounded doubly connected regions in the complex plane. We establish a transformation law for the Szeg\H{o} kernel under proper holomorphic mappings. This extends known results concerning biholomorphic mappings between multiply connected regions as well as proper holomorphic mappings from multiply connected regions to simply connected regions.

Citation

Download Citation

Michael Bolt. "Szegő kernel transformation law for proper holomorphic mappings." Rocky Mountain J. Math. 44 (3) 779 - 790, 2014. https://doi.org/10.1216/RMJ-2014-44-3-779

Information

Published: 2014
First available in Project Euclid: 28 September 2014

zbMATH: 1312.30003
MathSciNet: MR3264482
Digital Object Identifier: 10.1216/RMJ-2014-44-3-779

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.44 • No. 3 • 2014
Back to Top